This blog is for beginners to experts, to share your knowledge in the art of ECG interpretation & recognition.
Many thanks Tom.
Cheers, mate! :)
What medication the patient is currently on?
Nodal rhythm with severe ST changes. QT is prolonged. Combined with altered mental status maybe intracranial disaster?
CArdiac monitor shows a slow atrial fibrillation with junctional escape rhythm.The 12 lead ECG shows an acute high-lateral myocardial infarction and a diffuse subendocardial damage. The ST elevation in aVR gives evidence of occlusion or severe disease of the left main coronary artery. I would not exclude also the presence, in addition to this, of a serious digitalis intoxication. What about the level of digoxin? Thanks
Appears to be the 'reverse tick' effect of digoxin toxicity. Without a medical history no diagnosis can be made.
Well said Tom
QTI is not prolonged, therefore I don't see any Dig effect. Where is there any evidence of acute injury pattern?
hi tom,the ecg shows:junctional rhythm with a rate of around 50/min.inferior subendocardial injury pattern.there is st elevation in leads avr,avl, V1.ST depression on septal and lateral leads.Need to know drug H/O pt.overall imp: ac subendocardial injury with possible infarct involving LAD territory.
first of all it is a complet AV block,the underlying cause can be a gigoxin intoxication but there is no idea about medication,if not; there is an ST elevation in the V1 which can indicate an ST elevation in the V4R leads but the cironferencial ST depression associated with ST elevation in the AVR lead can indicate multivessls disease or LM stenosis
JR ending in 3AVB. Infarct c/w depression in II, III, AVF, ?RCA occlusion. Is pt on Dig, amiodorone, or Haldol?
atrial fib with third d AVB with jonctionel rythm STE in aVR and V1 : left main coronary artery or multivessel deaseas the existance of altered mental statut suggest cerebral deaseas the combination of IM and neurologic symptome may suggest Ao D
Hi,- is the pt. on Digoxin ??- junctional braycardia- extensive subendocardial ischaemic changes most pronounced on the inferior wall.
pt may be on digoksin therapy ? your comment ,jason??
hypoxia w/ams due to the slow HR unstable brady, inferior iscemia and a slwo a-fib. probably due to beta blockers or digoxin, cardizem or mix of all.pt age can indicate a sick heart with a juctional escape rythm to pick up the slack either way the pt is unstable.what is the pts BP?txt o2, atropine, and fluid if l/s are clear.dopamine if BP is low. and calcium chloride or glucagon if med overdose is suspected
I have to agree with Left Main disease. The slow rate is less troublesome unless the MAP is way down too. I would be highly suspect of ischemic events.
juctional escape rythm. st elevation in leads avr,avl, V1.ST depression on septal, inferior and lateral leads indicating left main coronary artery or multivessel deaseas.Drugs effect (digoxin) or electtrolitic imbalance can't be excluded..
look like digitalis intoxicityjuntional rhythm